Hi...I have a history or lupus and chrons colitis. About 5 months ago I started developing severe spasms in my lower abdominal area- kind of near my belly button area- it is unrelenting and very distressing, although at the same time there is no pain with it- it is just so unrelenting. I get so nauseaus when it is there, which is for most of the day every day, and I have lost 12 pounds in the last 3-4 months becuase of this. Any GI issue related to the colitis that can cause this type of a symtpom? It is like a fluttering...I had an abdominal ultrasound and catscan and all was normal. And it is not anxiety- I know what that feels like- this is something very different. For the most part bowel movements have been normal and my colitis and lupus has been stable for quite some time. no increase in acid reflux- just nausea, and this constant spasming feeling. A neurologist i saw thinks I may be having an akathisia reaction from the sleeping medication I was on, however, the fact that it is focal to my abdominal area is different. So I figured I wold ask someone who specializes in this area for an opinion as to whether any GI issues could cause this symptom.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.